Estimation Risk and Simple Rules for Optimal Portfolio Selection

Son-nan‐N Chen, Stephen J. Brown

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)1087-1093
Number of pages7
JournalThe Journal of Finance
Volume38
Issue number4
DOIs
Publication statusPublished - 1 Jan 1983

Cite this

@article{11b5b99e182143a8a85e025b07783d97,
title = "Estimation Risk and Simple Rules for Optimal Portfolio Selection",
author = "Son-nan‐N Chen and Brown, {Stephen J.}",
year = "1983",
month = "1",
day = "1",
doi = "10.1111/j.1540-6261.1983.tb02284.x",
language = "English",
volume = "38",
pages = "1087--1093",
journal = "Journal of Finance",
issn = "0022-1082",
publisher = "Wiley-Blackwell",
number = "4",

}

Estimation Risk and Simple Rules for Optimal Portfolio Selection. / Chen, Son-nan‐N; Brown, Stephen J.

In: The Journal of Finance, Vol. 38, No. 4, 01.01.1983, p. 1087-1093.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Estimation Risk and Simple Rules for Optimal Portfolio Selection

AU - Chen, Son-nan‐N

AU - Brown, Stephen J.

PY - 1983/1/1

Y1 - 1983/1/1

UR - http://www.scopus.com/inward/record.url?scp=0010850164&partnerID=8YFLogxK

U2 - 10.1111/j.1540-6261.1983.tb02284.x

DO - 10.1111/j.1540-6261.1983.tb02284.x

M3 - Article

VL - 38

SP - 1087

EP - 1093

JO - Journal of Finance

JF - Journal of Finance

SN - 0022-1082

IS - 4

ER -